Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Complex cubic splines


Authors: J. H. Ahlberg, E. N. Nilson and J. L. Walsh
Journal: Trans. Amer. Math. Soc. 129 (1967), 391-413
MSC: Primary 41.10; Secondary 30.00
MathSciNet review: 0217484
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.10, 30.00

Retrieve articles in all journals with MSC: 41.10, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1967-0217484-X
PII: S 0002-9947(1967)0217484-X
Article copyright: © Copyright 1967 American Mathematical Society